# SDR UIEA2023020600096

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,201 hours, 26,218 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR CUT OUT AFT UPPER STOP IS LOOSE( SECURED STOP AT AFT CARGO DOOR CUT OUT AFT FRAME IAW B767 SRM 51-40-02 )
